# SDR ASAA0956357

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- System (JASC): 5240 · Service Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING PERSONNEL REPORT THAT FWD SERVICE DOOR (R1) CANNOT BE OPENED FROM OUTSIDE.  OPS DOOR R1 FOUND DOOR HARD TO LATCH CONTACT AT LOWER AFT CAM / CAM FOLLOWER CAM TRAVELS BEFORE MAKING CONTACT WITH CAM FOLLOWER.  ADJUSTED GUIDE ROD 2 FLATS REF MIG2C 252513 FOR WORK ACCOMPLISHED PE3R 52 41 00 820 801, DOOR OPS CHECKS GOOD AND FORCE CHECK GOOD PER 52 41 00 700 801 STEP 3 MIG 2C 252513.
